MathSciNet Relay Station
MathSciNet bibliographic data
MR2745631 14M15 (14L30 14M27)
Arzhantsev, Ivan V. Flag varieties as equivariant compactifications of $\Bbb G\sp n\sb a$. Proc. Amer. Math. Soc. 139 (2011), no. 3, 783–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement